# SDR SWIA20231023812

- Difficulty date: August 12, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 39,274 hours, 38,396 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H REAR PRESSURE BULKHEAD AT STGR 13L BETWEEN FS621.00 TO 625.00 ANGLE CLIP CRACKED.   (C-CHECK RO 10/21/2023)   REPLACED CLIP LOCATED AT STGR 13L BETWEEN FS621 - FS265 REF CRJ200 SRM 51-42-21 AND REF DRW. 601-35012 REV D. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
